On the path independence conditions for discrete-continuous demand
Year of publication: |
2013
|
---|---|
Authors: | Batley, Richard ; Nicolás Ibáñez, J. |
Published in: |
Journal of choice modelling. - Elsevier, ISSN 1755-5345. - Vol. 7.2013, C, p. 13-23
|
Publisher: |
Elsevier |
Subject: | Path independence | Discrete-continuous demand | Discrete choice | Consumer surplus | Residual income |
-
Batley, Richard, (2019)
-
Cerquera, Daniel, (2010)
-
Heteroscedastic exponomial choice
Alptekinoğlu, Aydın, (2021)
- More ...
-
Batley, Richard, (2012)
-
Batley, Richard, (1999)
-
The role of government in adjusting economies : implications for public administration
Batley, Richard, (1998)
- More ...